# SDR QXEA200501844

- Difficulty date: December 27, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 9,629 hours, 6,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840534
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ONT - ON TAXI OUT FOR FLIGHT 2514 RETURNED TO THE GATE WITH A PASSENGER DOOR HANDLE OUT MESSAGE.  PLACED ON MEL IAW MEL REF 52-70-1.  12/27 REMOVED AND REPLACED PROX SENSOR PX107 IAW 52-70-04-000-808-A01 AND 52-70-04-400-808-A01.  OPERATIONAL CHECKED GOOD, SENSOR UNREASON/OPEN FAULT CLEARED.  AIRCRAFT RETURNED TO SERVICE.
